# SDR CALA2010052700229

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 69698541
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER AFT STOP FITTING, INTERIOR LEG CRACKED THROUGH HI-LOK HOLE (MARKED).  VERIFIED WITH HFEC P/N OF FITTING 65-51647-501.  REMOVED CRACKED FRAME REINFORCEMENT, FABRICATED, ALODINED AND PRIMED NEW FRAME REINFORCEMENT AND INSTALLED REF BAC DRAWING 69-69854 AND SRM 51-40-02.
